# SDR CALA2014022590472

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 88,547 hours, 14,028 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT BODY EMERGENCY LIGHT INOPERATIVE.  REMOUNTED SOCKET CTR ELECTRICAL CONTACT, CLEANED TERMINAL LUGS & RELAMPED, OPERATION CHECKED GOOD.
